# SDR CA050621012

- Difficulty date: June 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 400BEECH
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, X
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE ENGINE WAS REPORTED TO HAVE EMITTED A NOISE AND SUBSEQUENTLY FLAMED OUT.  THE ENGINE WAS SUCCESSFULLY RE-STARTED IN FLIGHT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
